# SDR ASAA0510069

- Difficulty date: April 15, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547973506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FLOOR WEB AT RT BS 578-597 CORRODED.  REPLACED FLOOR WEB RT BS 578-597 WITH MADE REPAIR PART IAW B737-200 SRM 51-20-1 AND 51-30-2 FIGURE 3.  (M)
